Nonexistence of local expansions on certain continua
Curtis, D. ; Miklos, S.
Fundamenta Mathematicae, Tome 131 (1988), p. 207-210 / Harvested from The Polish Digital Mathematics Library
Publié le : 1988-01-01
EUDML-ID : urn:eudml:doc:211659
@article{bwmeta1.element.bwnjournal-article-fmv129i1p17bwm,
     author = {D. Curtis and S. Miklos},
     title = {Nonexistence of local expansions on certain continua},
     journal = {Fundamenta Mathematicae},
     volume = {131},
     year = {1988},
     pages = {207-210},
     zbl = {0656.54025},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv129i1p17bwm}
}
Curtis, D.; Miklos, S. Nonexistence of local expansions on certain continua. Fundamenta Mathematicae, Tome 131 (1988) pp. 207-210. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv129i1p17bwm/